# SDR IPXA2014052783058

- Difficulty date: April 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 11,249 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75442
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, RT WING STRINGER 44 CRACKED .     REPAIRED RT WING STRINGER XORS 298.500 IAW EA 011-5710-01-A5316 IR, EO 5710-5 4443-A AND 8100-9.
